Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

My mother had a fracture and after taking the medicine she cannot walk

mother is 68 years old had problems in legs can't walk My mother is 68 years old had problems in legs can t walk .recently she fracture her shoulder bone and after one month she is facing another problem, she can;t stand, and on one side of leg she has no sensation, doctor says she has some backbone problem, she had taken some medicine and after that she had high blood pressure and could not stand. pls advice
Asked On : Fri, 3 Dec 2010
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
Hello Dear,
I am happy to answer your query. Look you have provided a very limited information about your mother. But as I am understanding you should immeditely consult your nearest neuro physician, physiotherapist or orthopaedician for entire treatment or you can directly contact me between 9 to 1 pm daily and brief me some more things about her. Hope she get well soon !
Dr. Udyan Bhatnagar
Answered: Sun, 5 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor